I had my reversal surgery 4 weeks ago and just started taking Lomotil about 10 days ago. I began feeling like I was retaining fluids within the past couple of days, and this evening my ankles and feet are swollen like I'm in the 9th month of pregnancy. Could this be a side effect of the Lomotil? Has anyone experienced this before?
Original Post
beth, I don't remember the exact timing of when my feet first started to swell but I think it was just about when I started relying heavily on lomotil ???....

anyway, my docs were not overly concerned... they just put me on hydrochlorothyazide (??)... and it pretty much immediately reduces/eliminates the swelling...

I would stay on it for a month or so and then try to wean myself off the hydro....

over time, I have begun to transition to immodium from lomotil and as I use less lomotil swelling hasn't been a problem in quite a long time..... anyway, so long and short..?? my first impression would be don't worry yourself too much and talk to your G.I. or surgeon..... -Mike

Add Reply

Likes (0)
Post
Copyright © 2019 The J-Pouch Group. All rights reserved.
×
×
×
×